Georgia, 2006

Hail and Damaging Winds in Georgia, June 26, 2006

June 26, 2006 · NWS FFC · 6 events in 6 counties and zones

4 thunderstorm wind, 1 lightning, 1 hail, as filed by the National Weather Service.

Where it happened

Every event with a place to put it; 1 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$178,000
Crop damage
None recorded
Events
6

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before the first event at Jun 26, 10:59 AM EST, 2 hours 41 minutes earlier.

Area forecast discussion, Jun 26, 10:59 AM EST, 2 hours 41 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1159 AM EDT MON JUN 26 2006

.UPDATE...
UPDATED FORECAST TO ALIGN POPS WITH CURRENT TRENDS AND EXPECTED
DEVELOPMENTS THIS AFTERNOON...BASICALLY WENT CATEGORICAL NORTHEAST
FADING TO GOOD CHANCE ALONG OUR WESTERN BORDER. MADE ONLY SMALL
ADJUSTMENTS TO OTHER FIELDS. STILL APPEARS THAT BEST...AND
HEAVIEST...RAINFALL CHANCES WILL BE AHEAD OF THE BROAD TROPICAL LOW
LIFTING NORTH AND THEN NORTHEAST ACROSS GEORGIA THROUGH TONIGHT.

&&

.PREV DISCUSSION... (ISSUED 545 AM EDT MON JUN 26 2006)

SHORT TERM...(TODAY THROUGH WEDNESDAY)
PRIMARY CONCERN IN THE SHORT TERM PERIOD IS EVOLUTION OF PLUME OF
RICH MOISTURE ACROSS THE AREA AHEAD OF PROGRESSIVE S/W TROUGHS
OVER THE MIDWEST AND NRN FL. SEVERAL AREAS RECEIVED ANOTHER DOSE
OF HEAVY RAINFALL SUNDAY INCLUDING 2...5IN OVER DAWSON AND LUMPKIN
COUNTIES IN NE GA...1...2IN ALONG CHATTAHOOCHEE BASIN IN WRN ATL
METRO (2...5IN OVER 48HRS IN THIS SAME AREA) AND 3...5IN OVER BALDWIN
AND HANCOCK COUNTIES IN CENTRAL GA. WAVE OVER NRN FL PROGGED TO
LIFT NORTH TODAY WITH MODERATE UPSLOPE FLOW LIKELY IN NE GA.
MIDWEST WAVE TO GRADUALLY SWING INTO WRN OH VALLEY REGION. PLUME
OF MOISTURE CURRENTLY OVER THE SOUTHEAST AND THE MID... ATLANTIC
REGION TO SHIFT EAST TODAY AND TONIGHT. SHOULD SEE SCT...NUMEROUS
SHRA/TSRA OVER THE REGION TODAY WITH GREATEST COVERAGE OVER ERN
ZONES. BASED ON COORD WITH HPC AND RECENT PERFORMANCE OF MODELS...
NAM/CANADIAN MODELS PREFERRED OVER GFS. GFS KEEPS HEAVIER PRECIP
ACROSS GA WHILE NAM AND CANADIAN KEEP HEAVIEST PRECIP CONFINED TO
ERN GA.

ACROSS FAR NE ZONES WHERE HVY RAIN OCCURRED THIS TIME SUNDAY
MORNING...RISK FOR FLOODING SIGNIFICANT ENOUGH TO WARRANT FLOOD
WATCH FOR THIS AFTERNOON AND OVERNIGHT. RAIN MAY TAPER OFF AFTER
MIDNIGHT...BUT RUNOFF AND FLOODING PROBLEMS LIKELY TO CONTINUE
OVERNIGHT. WILL NEED TO WATCH THIS CAREFULLY TODAY. IF HEAVY BANDS
SET UP OVER OTHER AREAS AND ESP CHATTAHOOCHEE BASIN WILL NEED TO
EXPAND FFA.

TEMPS SHOULD BE QUITE COOL TODAY WITH WIDESPREAD CLOUDS AND
PRECIP. MAV/MET/FWC IN GOOD AGREEMENT. PREFERRED BIAS...ADJUSTED MAV
IN MOST AREAS EXCEPT KRMG WHICH USED MET FOR MIN TEMPS.

AS PLUME MOVES EAST LATE TONIGHT...TEMPS SHOULD WARM TO NEAR
NORMAL AGAIN...ESP IN WRN ZONES.

LONG TERM...(WEDNESDAY NIGHT THROUGH SUNDAY)
OVERALL PATTERN IN LONG TERM PERIOD DEFINED BY L/W TROUGH OVER THE
ERN U.S. AND WNW FLOW ACROSS THE SOUTHEAST. 00Z GFS APPEARS TO
KEEP FLOW PRETTY FAR SOUTH FOR THIS TIME OF YEAR...INDICATING
SLIGHTLY COOLER THAN NORMAL TEMPS. COULD SEE SOME MCS ACTIVITY
APPROACH THE AREA FROM THE NORTH...ESP TOWARDS THE WEEKEND.
OTHERWISE SHRA/TSRA SHOULD BE FAIRLY ISOLATED THROUGH THE WEEK. MEX
TEMPS GENERALLY USED WITH SOME ADJUSTMENT FOR STRONGER BIASES AT
KRMG...KGVL AND KAHN.

SNELSON

AVIATION...(8AM MONDAY THROUGH 8AM TUESDAY)
IN GENERAL...IFR CEILINGS WITH VISIBILITIES FROM 4 MILES IN LIGHT
FOG TO 7 MILES PREVAILED OVER MOST OF THE NORTH AND CENTRAL GEORGIA
AIRPORTS THIS MORNING. THE EXCEPTION WAS CSG WITH A MVFR CEILING.
SCATTERED SHOWERS AND THUNDERSTORMS WERE NEAR AHN. EXPECT CEILINGS
TO BECOME MVFR LATER THIS MORNING. THUNDERSTORMS WILL LOWER
VISIBILITIES TO 1 MILE WITH OCCASIONAL LIGHTNING STRIKES AND WIND
GUSTS TO 35KTS. ANTICIPATE VFR CEILINGS TO PREVAIL AFTER 8 PM AS
MOST OF THE TROPICAL MOISTURE MOVES EAST INTO THE CAROLINAS.

.PRELIMINARY POINT TEMPS/POPS...
ATLANTA         82  67  87  66 /  60  30  10  10
ATHENS          84  67  89  65 /  80  60  10  10
GAINESVILLE     78  65  85  67 /  80  70  20  10
ROME            86  67  94  63 /  50  30  10  10
COLUMBUS        89  70  91  68 /  50  20  10  10
MACON           87  69  93  67 /  70  30  10  10

&&

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
FLOOD WATCH THROUGH LATE TONIGHT FOR BANKS...LUMPKIN...TOWNS...UNION...
WHITE.

&&

20
Hazardous weather outlook, Jun 26, 4:05 AM EST, 9 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
505 AM EDT MON JUN 26 2006

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-270915-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
505 AM EDT MON JUN 26 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT
NUMEROUS SHOWERS WITH SCATTERED THUNDERSTORMS WILL DEVELOP ACROSS
NORTH AND CENTRAL GEORGIA TODAY AND CONTINUE TONIGHT.

.SYNOPSIS...
A STATIONARY FRONT EXTENDED ALONG THE APPALACHIAN MOUNTAINS FROM
VIRGINIA AND THE WESTERN CAROLINAS THROUGH NORTH GEORGIA INTO
SOUTHEAST ALABAMA. A BROAD AREA OF TROPICAL LOW PRESSURE WILL
CONTINUE OVER SOUTH GEORGIA AND FLORIDA THIS MORNING GRADUALLY
MOVING NORTHEAST ON TUESDAY.

.PRIMARY HAZARDS...
THE PRIMARY HAZARD WILL BE OCCASIONAL CLOUD TO GROUND LIGHTNING
AND SCATTERED HEAVY DOWNPOURS OF RAIN MAY CAUSE TEMPORARY STREET
FLOODING IN SLOW DRAINING AREAS. THE HEAVIER RAIN SHOULD MAINLY BE
IN NORTHEAST AND EAST CENTRAL GEORGIA. THE MOST LIKELY TIME OF THE
THUNDERSTORMS WILL BE FROM NOON TO 8 PM.

.DISCUSSION...
THE AIR MASS WILL BE MODERATELY UNSTABLE THIS AFTERNOON AND EVENING.
CAPES WILL RANGE FROM 300 TO 500...AND LIFTED INDEX VALUES WILL
RANGE FROM MINUS 2 TO MINUS 4. THE PRECIPTABLE WATER INDEX WILL BE
AROUND 2 INCHES FOR THE NEXT 24 HOURS. AFTERNOON HEATING COMBINED
WITH INCREASING LOW LEVEL TROPICAL MOISTURE WILL CAUSE SHOWERS AND
THUNDERSTORMS TO DEVELOP ALONG AND EAST OF THE STATIONARY FRONT
TODAY AND TONIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY
THERE IS A CHANCE OF THUNDERSTORMS FRIDAY...SATURDAY AND SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.

In the hours before

Special weather statement, Jun 26, 11:26 AM EST, 2 hours 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1226 PM EDT MON JUN 26 2006

GAZ037-038-049-050-060-061-261730-
1226 PM EDT MON JUN 26 2006

...SIGNIFICANT WEATHER ALERT FOR HEAVY RAIN IN HANCOCK...PUTNAM...
GREENE...MORGAN...OCONEE AND OGLETHORPE COUNTIES UNTIL 130 PM EDT...

AT 1225 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED
THUNDERSTORMS WITH HEAVY RAIN FROM NORTH OF CRAWFORD TO AROUND
GREENSBORO AND EATONTON...MOVING NORTHEAST AT 15 MPH.

RUNOFF FROM THESE STORMS WILL CAUSE MINOR FLOODING OF SMALL CREEKS
AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
ACROSS HANCOCK...PUTNAM...GREENE...MORGAN...OCONEE AND OGLETHORPE
COUNTIES. ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE BANKS
OF CREEKS AND STREAMS ARE SUBJECT TO MINOR FLOODING.
Special weather statement, Jun 26, 11:32 AM EST, 2 hours 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1232 PM EDT MON JUN 26 2006

GAZ008-009-015-016-261730-
1232 PM EDT MON JUN 26 2006

...SIGNIFICANT WEATHER ALERT FOR HEAVY RAIN IN LUMPKIN...WHITE...
UNION AND TOWNS COUNTIES UNTIL 130 PM EDT...

AT 1230 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED
THUNDERSTORMS WITH HEAVY RAIN FROM HIAWASSEE TO DAHLONEGA AND
SAUTEE...MOVING NORTHEAST AT 10 MPH.

RUNOFF FROM THESE STORMS WILL CAUSE MINOR FLOODING OF SMALL CREEKS
AND STREAMS...HIGHWAYS...STREETS AND UNDERPASSES ACROSS LUMPKIN...
WHITE...UNION AND TOWNS COUNTIES. ADDITIONALLY...COUNTRY ROADS AND
FORESTLANDS ALONG THE BANKS OF CREEKS AND STREAMS ARE SUBJECT TO
MINOR FLOODING.
Special weather statement, Jun 26, 12:45 PM EST, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
145 PM EDT MON JUN 26 2006

GAZ008-009-015-016-261830-
145 PM EDT MON JUN 26 2006

...SIGNIFICANT WEATHER ALERT FOR HEAVY RAIN IN LUMPKIN...WHITE...
UNION AND TOWNS COUNTIES UNTIL 230 PM EDT...

AT 140 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS PRODUCING HEAVY RAIN FROM DAHLONEGA TO
BLAIRSVILLE...MOVING NORTHEAST AT 10 MPH.

RUNOFF FROM THESE STORMS WILL CAUSE MINOR FLOODING OF SMALL CREEKS
AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES ACROSS
LUMPKIN...WHITE...UNION AND TOWNS COUNTIES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS AND STREAMS ARE
SUBJECT TO MINOR FLOODING.
Special weather statement, Jun 26, 12:55 PM EST, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
155 PM EDT MON JUN 26 2006

GAZ056-067-068-261845-
155 PM EDT MON JUN 26 2006

...SIGNIFICANT WEATHER ALERT FOR HEAVY RAIN IN PIKE...MERIWETHER AND
SPALDING COUNTIES UNTIL 245 PM EDT...

AT 151 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM TOWALAGA TO MANCHESTER...MOVING NORTHEAST
AT 10 MPH.

RAINFALL AMOUNTS BETWEEN 1 TO 2 INCHES WILL BE POSSIBLE ACROSS
PORTIONS OF MERIWETHER...SPALDING AND PIKE COUNTIES OVER THE NEXT
HOUR. DRIVERS SHOULD USE CAUTION AS INTENSE RAINFALL MAY REDUCE
VISIBILITIES. PONDING OF WATER ON ROADWAYS IS ALSO LIKELY.
Special weather statement, Jun 26, 1:26 PM EST, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
226 PM EDT MON JUN 26 2006

GAZ008-009-015-016-023-262030-
226 PM EDT MON JUN 26 2006

...SIGNIFICANT WEATHER ALERT FOR HEAVY RAIN IN HALL...LUMPKIN...
WHITE...UNION AND TOWNS COUNTIES UNTIL 430 PM EDT...

AT 225 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
PERSISTENT AREA OF MODERATE TO HEAVY RAIN AND ISOLATED EMBEDDED
HEAVY THUNDERSTORMS ACROSS MUCH OF UNION...TOWNS...WHITE...LUMPKIN...
AND HALL COUNTIES. THIS ACTIVITY WILL PERSIST ACROSS MUCH OF THIS
AREA FOR THE NEXT TWO HOURS AT LEAST.  ONE HOUR RAINFALL AMOUNTS
WILL RANGE FROM 0.5 TO 1.50 INCHES THROUGH 4 PM EDT ACROSS MUCH OF
THIS REGION. A FEW AREAS FROM DAHLONEGA TO HELEN TO HIAWASSEE MAY
RECEIVED ANOTHER 2.0 TO 3.0 INCHES OF RAIN BY 4 PM EDT. MUCH OF THIS
AREA HAS RECEIVED IN EXCESS OF 3 INCHES OF RAIN SINCE YESTERDAY
MORNING...WITH A FEW SPOTS IN SOUTHERN UNION COUNTY HAVING IN EXCESS
OF SIX INCHES OF RAIN. ADDITIONAL RAINFALL WILL SIMPLY RESULT IN
RUNOFF AT THIS POINT.

RUNOFF FROM THESE STORMS WILL CAUSE MINOR FLOODING OF SMALL CREEKS
AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES.
ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS
AND STREAMS ARE SUBJECT TO MINOR FLOODING.

DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROADS. THE WATER
DEPTH MAY BE TOO GREAT FOR YOU TO PROCEED SAFELY. NEVER TRY TO CROSS
A FLOODED ROADWAY. IF DRIVING...BE ALERT FOR AREAS OF SEVERELY
REDUCED VISIBILITY IN HEAVY RAIN AS WELL.

STAY TUNED TO NOAA WEATHER RADIO OR COMMERCIAL RADIO AND TELEVISION
FOR FURTHER STATEMENTS AND POSSIBLE WARNINGS.

19
Special weather statement, Jun 26, 1:36 PM EST, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
236 PM EDT MON JUN 26 2006

GAZ061-261915-
236 PM EDT MON JUN 26 2006

...SIGNIFICANT WEATHER ALERT FOR FREQUENT LIGHTNING AND HEAVY RAIN
IN HANCOCK COUNTY UNTIL 315 PM EDT...

AT 231 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER JEWELL...MOVING NORTHWEST AT 10 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING...AND WIND GUSTS TO 40 MPH MPH. SOME
LOCATIONS IN THE PATH OF THIS STORM INCLUDE CULVERTON AND SPARTA.
HEAVY DOWNPOURS MAY CAUSE PONDING OF WATER ON ROADWAYS.

SIGNIFICANT WEATHER ALERTS ARE ISSUED WHEN WINDS UP TO 57 MPH ARE
EXPECTED...HAIL IS EXPECTED TO BE LESS THAN THE SIZE OF PENNIES...OR
SIGNIFICANT CLOUD-TO-GROUND LIGHTNING IS EXPECTED.

19

The radar

The Atlanta radar (KFFC), 137 km away, was scanning. The volume nearest the first event began at 18:37 UTC.

Open the radar archive at this moment

Event by event

4 thunderstorm wind, 1 lightning, 1 hail. Local standard time, as filed.

Thunderstorm Wind, Lumpkin

When
June 26, 1:40 PM EST
Where
Lumpkin County, 6 mi SE of Dahlonega
Measured
31 kt (36 mph) estimated gust
Property damage
$250
Reported by
GOVT OFFICIAL
Coordinates
34.467, -83.917

The Lumpkin County 911 Center reported that one tree was blown down on Old Dahlonega Highway in the southeast part of the county.

Thunderstorm Wind, Bibb

When
June 26, 3:05 PM EST to 3:15 PM EST
Where
Bibb County, 4 mi SW of Macon
Measured
50 kt (58 mph) estimated gust
Property damage
$2,000
Reported by
GOVT OFFICIAL
Coordinates
32.783, -83.700

The Bibb County 911 Center reported that several, more than six, trees were down on the south and southwest side of Macon, including one large tree down on Interstate-475.

Thunderstorm Wind, Houston

When
June 26, 3:10 PM EST to 3:11 PM EST
Where
Houston County, Centerville
Measured
39 kt (45 mph) estimated gust
Property damage
$500
Reported by
GOVT OFFICIAL
Coordinates
32.617, -83.683

The Houston County 911 Center reported that a large tree was blown down and was partially blocking a road.

Lightning, Dodge

When
June 26, 3:50 PM EST
Where
Dodge County, Eastman
Property damage
$75,000
Reported by
NEWSPAPER
Coordinates
32.172, -83.168 (the zone’s center; the record gives no point)

The Dodge County News of Eastman reported that lightning struck a home on Glen Hickman Road causing significant damage to the home. The top floor was destroyed by fire and the bottom floor suffered heat and water damage.

Hail, Floyd

When
June 26, 4:33 PM EST to 4:35 PM EST
Where
Floyd County, Rome
Measured
1 in hail
Reported by
EMERGENCY MANAGER
Coordinates
34.250, -85.183

The Floyd County Emergency Management Director reported pea to quarter-sized hail. Only a very small amount of hail larger than pennies was observed.

Thunderstorm Wind, Clayton

When
June 26, 8:00 PM EST
Where
Clayton County, Jonesboro
Measured
32 kt (37 mph) estimated gust
Property damage
$100,000
Reported by
NEWSPAPER
Coordinates
33.517, -84.350

The News Daily of Jonesboro reported that a downed tree caused a chain reaction which resulted in two other trees falling, the third of which caused extensive damage to a home. A resident of the home was trapped for 30 minutes in her home. Later analysis shows that the home may have to be demolished.

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Lightning
A lightning strike that killed, injured or caused damage.
Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Georgia in 2006Every state in 2006This day in weather historyWarnings in Georgia, June 2006

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5514839, 5514836, 5514837, 5514840, 5514838, 5514841.